RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 53, Issue 4(322)  


Serre's quantum problem
V. A. Artamonov
3
Theory of functionals that uniquely determine the asymptotic dynamics of infinite-dimensional dissipative systems
I. D. Chueshov
77
Sergei Mikhailovich Voronin (obituary)
G. I. Arkhipov, V. I. Blagodatskikh, A. A. Bolibrukh, V. A. Iskovskikh, A. A. Karatsuba, Yu. V. Prokhorov, A. T. Fomenko, V. N. Chubarikov, I. R. Shafarevich
125

In the Moscow Mathematical Society
Joint sessions of the Petrovskii Seminar and the Moscow Mathematical Society (nineteenth session, 20–24 January 1998)
129
Communications of the Moscow Mathematical Society
On a new multiplicative function
M. A. Korolev
211
Canonical $f$-structures of hyperbolic type on regular $\Phi$-spaces
V. V. Balashchenko
213
Generalized solutions of boundary-value problems for differential equations of general form
V. P. Burskii
215
On some spectral problems arising in the theory of differential-difference equations
V. V. Vlasov
217
The wreath product of atoms of a lattice of semigroup varieties
A. V. Tishchenko
219
The vector stochastic integral in the first fundamental theorem of the mathematics of finance
A. S. Cherny
221

Mathematical Events
International Conference on group theory deducated to the memory of S. N. Chernikov
A. A. Makhnev, V. A. Kondrat'ev
223
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019